On cyclic commutator subgroups.

Robert M. Guralnick

Aequationes mathematicae (1980)

  • Volume: 21, page 33-38
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Guralnick, Robert M.. "On cyclic commutator subgroups.." Aequationes mathematicae 21 (1980): 33-38. <http://eudml.org/doc/182413>.

author = {Guralnick, Robert M.},
journal = {Aequationes mathematicae},
pages = {33-38},
title = {On cyclic commutator subgroups.},
url = {http://eudml.org/doc/182413},
volume = {21},
year = {1980},

AU - Guralnick, Robert M.
TI - On cyclic commutator subgroups.
JO - Aequationes mathematicae
PY - 1980
VL - 21
SP - 33
EP - 38
UR - http://eudml.org/doc/182413
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.